# SDR FDKA2008111400294

- Difficulty date: November 14, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N837MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145367
- Aircraft time: 17,054 hours, 16,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6217 ROC-CVG - EMERGENCY EXIT LIGHT ABOVE OVERWING DOORS AND FLOOR STRIPS AT ROW 8-10 ARE INOP.  AIRCRAFT FERRIED TO CVG WHERE MAINTENANCE REPLACED ALL BATTERIES.
